Quasiconformal Homeomorphisms and Dynamics III. The Teichmüller Space of a Holomorphic Dynamical System

DSpace/Manakin Repository

Quasiconformal Homeomorphisms and Dynamics III. The Teichmüller Space of a Holomorphic Dynamical System

Citable link to this page

 

 
Title: Quasiconformal Homeomorphisms and Dynamics III. The Teichmüller Space of a Holomorphic Dynamical System
Author: McMullen, Curtis T.; Sullivan, Dennis P.

Note: Order does not necessarily reflect citation order of authors.

Citation: McMullen, Curtis T., and Dennis P. Sullivan. 1998. Quasiconformal homeomorphisms and dynamics III. The Teichmüller space of a holomorphic dynamical system. Advances in Mathematics 135(2): 351–395. Revised 2003.
Full Text & Related Files:
Published Version: doi:10.1006/aima.1998.1726
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446030
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters